# SDR SWAA2021050768861

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 1,488 hours, 660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H F/A FLASHLIGHT BLINKING RED ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REPLACED FLASHLIGHT BATTERY
